# SDR ASAA2012111993323

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 9,413 hours, 2,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INSTRUCTION LIGHT ABOVE SEAT 16F FLICKERS.  OPERATED EMERGENCY EXIT INSTRUCTION LIGHT NUMEROUS TIME COULD NOT DUPLICATE FLICKER AT 16F. LIGHT OPERATES NORMAL.
